VOL. 22 · NO. 6 | December, 2018
Hongying Lin, Bo Zhou
Taiwanese J. Math. 22 (6), 1289-1307, (December, 2018) DOI: 10.11650/tjm/180201 Open Access
KEYWORDS: distance matrix, least distance eigenvalue, uniform hypergraph, uniform hypertree, uniform unicyclic hypergraph, distance spread, 05C50, 05C65, 15A18‎
Mahsa Mozafari-Nia, Behnaz Omoomi
Taiwanese J. Math. 22 (6), 1309-1320, (December, 2018) DOI: 10.11650/tjm/180807 Open Access
KEYWORDS: injective coloring, injective chromatic number, outerplanar graph, 05C15
Anne-Maria Ernvall-Hytönen, Almasa Odžak, Medina Sušić
Taiwanese J. Math. 22 (6), 1321-1346, (December, 2018) DOI: 10.11650/tjm/180407 Open Access
KEYWORDS: $L$-functions, generalized Li coefficients, 11M41, 11M26
Xiaomin Tang
Taiwanese J. Math. 22 (6), 1347-1366, (December, 2018) DOI: 10.11650/tjm/180305 Open Access
KEYWORDS: biderivation, Lie algebra $\mathcal{W}(a,b)$, post-Lie algebra, 17B05, 17B40, 17B68
Xiaolong Jiang, Jung-Miao Kuo, George Szeto
Taiwanese J. Math. 22 (6), 1367-1382, (December, 2018) DOI: 10.11650/tjm/180402 Open Access
KEYWORDS: Galois extension, partial Galois extension, 13B05, 16W22
Yaryong Heo, Sunggeum Hong, Chan Woo Yang
Taiwanese J. Math. 22 (6), 1383-1401, (December, 2018) DOI: 10.11650/tjm/180204 Open Access
KEYWORDS: maximal averages, non-smooth and non-convex hypersurfaces, 42B20, 42B25
Thac Dung Nguyen, Ngoc Khanh Nguyen, Ta Cong Son
Taiwanese J. Math. 22 (6), 1403-1425, (December, 2018) DOI: 10.11650/tjm/180604 Open Access
KEYWORDS: cusps, decay estimate, $p$-Laplacian, smooth metric measure spaces, volume comparison theorem, 53C23, 53C24, 58J50
Pablo Jiménez-Rodríguez
Taiwanese J. Math. 22 (6), 1427-1433, (December, 2018) DOI: 10.11650/tjm/180403 Open Access
KEYWORDS: lineability, spaceability, derivatives, Riemann integrability, 15A03, 26A24, 26A42, 47L05
Xin Guo, Maofa Wang
Taiwanese J. Math. 22 (6), 1435-1450, (December, 2018) DOI: 10.11650/tjm/180404 Open Access
KEYWORDS: difference of weighted composition operator, space of Cauchy integral transform, ‎logarithmic weighted-type space, 47B33, 30D55, ‎46E15
Jie Ding, Lianzhong Yang
Taiwanese J. Math. 22 (6), 1451-1462, (December, 2018) DOI: 10.11650/tjm/180304 Open Access
KEYWORDS: Hausdorff measure, escaping parameter, endpoint, gauge function, 37F10, 30D05
Andrzej Biś, Wojciech Kozłowski
Taiwanese J. Math. 22 (6), 1463-1478, (December, 2018) DOI: 10.11650/tjm/180506 Open Access
KEYWORDS: Entropy, local measure entropy, entropy-like quantity, solenoids, Carathéodory structure, 37B45, 28D20, 54H20‎, 54F45
Guangyu Xu
Taiwanese J. Math. 22 (6), 1479-1508, (December, 2018) DOI: 10.11650/tjm/180302 Open Access
KEYWORDS: cone Sobolev space, vacuum isolating phenomena, global existence, finite time blow-up, blow-up time, blow-up rate, 35K61, 35B44, 35K10, 35K55, 35D30
Leilei Wei, Lijie Liu, Huixia Sun
Taiwanese J. Math. 22 (6), 1509-1528, (December, 2018) DOI: 10.11650/tjm/180503 Open Access
KEYWORDS: fractional telegraph equation, discontinuous Galerkin method, stability, convergence, 65M12, 65M06, 35S10
Yanhua Yang, Jincheng Ren
Taiwanese J. Math. 22 (6), 1529-1545, (December, 2018) DOI: 10.11650/tjm/180606 Open Access
KEYWORDS: distributed order diffusion equations, finite element method, fully discrete scheme, superconvergence estimate, 65N15, 65N30
Back to Top